Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/6143
Title: Recursion formula for the Green's function of a Hamiltonian for several types of Dirac delta-function potentials in curved spaces
Authors: Erman, Fatih
Keywords: Dirac delta potentials
Green's functions
Renormalization
Riemannian manifolds
Issue Date: 2016
Publisher: TUBITAK
Source: Erman, F. (2016). Recursion formula for the Green's function of a Hamiltonian for several types of Dirac delta-function potentials in curved spaces. Turkish Journal of Physics, 40(3), 316-323. doi:10.3906/fiz-1604-28
Abstract: In this short article, we nonperturbatively derive a recursive formula for the Green's function associated with finitely many point Dirac delta potentials in one dimension. We extend this formula to the one for the Dirac delta potentials supported by regular curves embedded in two-dimensional manifolds and for the Dirac delta potentials supported by two-dimensional compact manifolds embedded in three-dimensional manifolds. Finally, this formulation allows us to find the recursive formula of the Green's function for the point Dirac delta potentials in two- and three-dimensional Riemannian manifolds, where the renormalization of coupling constant is required.
URI: http://doi.org/10.3906/fiz-1604-28
http://hdl.handle.net/11147/6143
ISSN: 1300-0101
1303-6122
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
6143.pdfMakale93.47 kBAdobe PDFThumbnail
View/Open
Show full item record

CORE Recommender

Page view(s)

16
checked on Dec 4, 2021

Download(s)

22
checked on Dec 4, 2021

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.